Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 331, Number 5, Pages 538–540 (Mi dan5088)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Embeddings of Sobolev–Liouville and Lizorkin–Triebel spaces in a domain

O. V. Besov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (251 kB)

English version:
Doklady Mathematics, 1994, 48:1, 130–133

Bibliographic databases:
UDC: 517.518.23

Citation: O. V. Besov, “Embeddings of Sobolev–Liouville and Lizorkin–Triebel spaces in a domain”, Dokl. Akad. Nauk, 331:5 (1993), 538–540; Dokl. Math., 48:1 (1994), 130–133

Citation in format AMSBIB
\Bibitem{Bes93}
\by O.~V.~Besov
\paper Embeddings of Sobolev--Liouville and Lizorkin--Triebel spaces in a domain
\jour Dokl. Akad. Nauk
\yr 1993
\vol 331
\issue 5
\pages 538--540
\mathnet{http://mi.mathnet.ru/dan5088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1258210}
\zmath{https://zbmath.org/?q=an:0835.46024}
\transl
\jour Dokl. Math.
\yr 1994
\vol 48
\issue 1
\pages 130--133


Linking options:
  • http://mi.mathnet.ru/eng/dan5088
  • http://mi.mathnet.ru/eng/dan/v331/i5/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  • Number of views:
    This page:77
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021